# SDR ABXA9701660

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: 5957139507
- Condition: Corroded
- Location: Lt Aileron
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT AILERON PULLEY BRACKET PITTED AND CORRODED.  REPLACED PULLEY BRACKET IAW DC9 MM 20-16-0.
